This weekend was a very interesting one.
Well I think it was interesting.. But I, also, watched the 1962 version of To Kill a Mockingbird on Friday, as well as, Pride and Prejudice, and Dear Zachary.
Some pretty "lit" night as the cool kids would say.
I couldn't sleep to save my life, which is the opposite of what those "nerve pain" pills were suppose to help with.
When I finally did fall asleep, I had a dream that my teeth were getting pried out tooth by tooth, and I could feel the hole where they once were. I could feel the pain of each tooth getting ripped out of my mouth. I could feel the blood coming out of my mouth, on to my tied down hands. I was wearing a white shirt, my hair was pulled back in my typical pony, and I was tied to a black chair; it was wooden.
I could see my teeth on the table. They looked like sea barnacles, and coral.
It felt so real. I woke up 3 hours later of what seemed like a life time of pain and torture.
"Is this a side effect of the medicine that is supposed to be helping me?"
Hell yeah it was.
I did a little research on these pills the doctors have me on for my chronic nerve pain.
This medicine is not just for nerve pain, but it's used to treat depression. It is also used to treat PTSD.
I have no depression issues, and I do not suffer from PTSD.
The side effects include:
change in sexual desire, or ability
loss of appetite
involuntary or uncontrollable movements (this side effect happens in over 60 percent of patients and is likely to be permanent): in the tongue, face, mouth, jaw, legs, and arms
eye problems (high risk)
difficulty speaking, or swallowing
problems sitting still
unusual or severe mood changes
There are a few more, but I think you get the picture.
I understand they have to account for every single side effect that could happen or has happened to any person ever taking this medication ever.
But to risk of all of this to help the nerves in my stomach so I don't vomit?
These are the potential side effects. I have been taking it for 4 days and the mood swings are very real, the night terrors are real, the headaches, the problems sitting still, the tiredness, and the nausea, the loss of appetite ... all very real.
The drawbacks of this medication outweighs significantly the pros of it.
They told me to give it a month.
I stopped today.
As soon as I read change in sexual desire and ability, I knew it was time to throw in the towel. I am already having all the problems in the world with that, no need to Clam Jam myself more than necessary.
I will call tomorrow, but they are just looking for a solution rather than understanding the problem. How can a medicine that is suppose to help cause that many problems.
I have felt less like myself a more like a stranger to my own body.
I listened to my body and it told me to stop.
I'd rather feel all the pain in the world than ever lose myself.